Join the 'Acitretin' group to help and get support from people like you.
We found 5 questions associated with the 'Acitretin' topic.
Posted 12 Dec 2017 by • 0 answers
It is a skin condition that causes painful cysts that tunnel, and do not heal. Sometimes they can get HUGE and are like having a boil that are VERY painful until they break and drain.
Posted 17 Dec 2016 by • 1 answer
Acitretin - Hi, my vision in one eye has become very blurred after only taking 10 tablets of 10 mg.?
Posted 4 Dec 2016 by • 0 answers
... I have?
Posted 27 Nov 2014 by • 1 answer
My doc has me on acetretin and it was working great for 18 months but about 6 months ago I had a flare up my doc has increased the dose but it doesn't seem to be helping has my use of the treatment ran it's course my latest upping of the dose was 3 weeks ago up from 25mg per day to 30.
Is anyone taking acitretin for squamous cell carcinoma (skin cancer) due to medications taken after?
Posted 30 Dec 2011 by • 3 answers
... an organ transplant. Immune-suppressing drugs